# SDR P5CA2015083100127

- Difficulty date: August 31, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,368 hours, 1,746 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "IDG OUT TEMP" PERFORMED, FIM 24-20, CHECKED CONDITION NORMAL.
